Filtered modules with coefficients

Ghate, Eknath ; Mézard, Ariane (2009) Filtered modules with coefficients Transactions of the American Mathematical Society, 361 (05). pp. 2243-2261. ISSN 0002-9947

Full text not available from this repository.

Official URL:

Related URL:


We classify the filtered modules with coefficients corresponding to two-dimensional potentially semi-stable p-adic representations of the Galois group of Qp under some assumptions (e.g., p is odd). We focus on the new features that arise when the coefficients are not necessarily Qp.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:101593
Deposited On:09 Mar 2018 10:34
Last Modified:09 Mar 2018 10:34

Repository Staff Only: item control page